# SDR UALA2009110403411

- Difficulty date: November 1, 2009
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 53,423 hours, 19,184 cycles
- Engine: Iae V2527A5
- Engine time: 29,258 hours, 11,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Condition: Making Metal
- Location: Right
- Part time: 29,258 hours, 11,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG STALL, FLIGHT DIVERTED. COMPLIED WITH TSM AND CHECKED ALL CHIP DETECTORS. FOUND METAL ON ALL DETECTORS WITH LONG TAILS ON THE MAIN OIL FILTER AND THE MAIN OIL CHIP DETECTORS AND EXHAUST ALL WHITE. REPLACED ENGINE.
